# SDR UPS09554722

- Difficulty date: January 23, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM CORRODED.  BLENDED CORROSION, FORMED REPAIR ANGLES & INSTALLED REPAIR ANGLES, IAW SRM 51-10-02-0G, 53-00-51-1A, ATS ER 09-1284.
